Stochastic Inference of Regular Tree Languages


Authored By:Rafael C. Carrasco, Jose Oncina and Jorge Calera-Rubio
Paper Title:Stochastic Inference of Regular Tree Languages
In:Machine Learning
Number 1/2 Vol. 44
Publisher:Kluwer Academic Publishers, Boston
Publication Date: 2001
Pages:185-197

BibTeX Record:
@Article{coc-sirtl-01,
author = "Rafael C. Carrasco and Jose Oncina and Jorge Calera-Rubio",
title = "Stochastic Inference of Regular Tree Languages",
journal = "Machine Learning",
volume = "44",
number = "1/2",
year = "2001",
pages = "185--197",
publisher = "Kluwer Academic Publishers, Boston",
}

Hide BibTeX Record